# SDR ASAA2023052643380

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 26,397 hours, 8,270 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC PROMPTS NOT AVAILABLE VTK ON CA SIDE. GROUNDED - YES. RESET 2 BREAKERS IAW B737-900 FIM 34-61 TASK 807.
